MathSciNet Relay Station
MathSciNet bibliographic data
MR2459206 (2010a:20058) 20E18 (20F05 22E35)
Jaikin-Zapirain, Andrei On the verbal width of finitely generated pro-$p$ groups. Rev. Mat. Iberoam. 24 (2008), no. 2, 617–630.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement